Admissible perturbations of alpha-psi-pseudocontractive operators: convergence theorems

Risultato della ricerca: Article

1 Citazione (Scopus)

Abstract

We prove some convergence theorems for alpha-psi-pseudocontractive operators in real Hilbert spaces, by using the concept of admissible perturbation. Our results extend and complement some theorems in the existing literature.
Lingua originaleEnglish
pagine (da-a)1438-1447
Numero di pagine10
RivistaMathematical Methods in the Applied Sciences
Volume40
Stato di pubblicazionePublished - 2017

Fingerprint

Hilbert spaces
Convergence Theorem
Mathematical operators
Complement
Hilbert space
Perturbation
Operator
Theorem
Concepts

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

Cita questo

@article{1463829809464f7b9c7e119c77fa9df7,
title = "Admissible perturbations of alpha-psi-pseudocontractive operators: convergence theorems",
abstract = "We prove some convergence theorems for alpha-psi-pseudocontractive operators in real Hilbert spaces, by using the concept of admissible perturbation. Our results extend and complement some theorems in the existing literature.",
author = "Elena Toscano and Calogero Vetro",
year = "2017",
language = "English",
volume = "40",
pages = "1438--1447",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",

}

TY - JOUR

T1 - Admissible perturbations of alpha-psi-pseudocontractive operators: convergence theorems

AU - Toscano, Elena

AU - Vetro, Calogero

PY - 2017

Y1 - 2017

N2 - We prove some convergence theorems for alpha-psi-pseudocontractive operators in real Hilbert spaces, by using the concept of admissible perturbation. Our results extend and complement some theorems in the existing literature.

AB - We prove some convergence theorems for alpha-psi-pseudocontractive operators in real Hilbert spaces, by using the concept of admissible perturbation. Our results extend and complement some theorems in the existing literature.

UR - http://hdl.handle.net/10447/225353

UR - http://onlinelibrary.wiley.com/doi/10.1002/mma.4065/epdf

M3 - Article

VL - 40

SP - 1438

EP - 1447

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

ER -